Error Estimates for Gaussian Quadrature Formulae.
Numerische Mathematik, Tome 29 (1977), pp. 59-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__29_132503,
author = {B. von Sydow},
title = {Error {Estimates} for {Gaussian} {Quadrature} {Formulae.}},
journal = {Numerische Mathematik},
pages = {59--64},
year = {1977},
volume = {29},
zbl = {0351.65005},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__29_132503/}
}
B. von Sydow. Error Estimates for Gaussian Quadrature Formulae.. Numerische Mathematik, Tome 29 (1977), pp. 59-64. http://geodesic.mathdoc.fr/item/NUMA_1977__29_132503/